# SDR AALA200802381

- Difficulty date: September 19, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 67,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS AT AISLE OVERHEAD SEAT ROWS 22 TO 28 INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1100 FOR EMERGENCY LIGHTS AT AISLE OVERHEAD SEAT ROWS 22 TO 28.  SYSTEM GROUND CHECKED NORMAL OPS.
